# SDR DALA2025112408566

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 84,087 hours, 11,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING BALLASTS BROKEN @ SEATS 40B, 44B, 39J, 42J, 50J, + 52J.   REPLACED BROKEN ITEMS AS NEEDED PER A330 AMM 33-52. OPS CK GOOD. (7935173)
